# SDR FDEA201102150568

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD TRAILING EDGE FLAP HORIZONTAL UPPER FLANGE OF RIB 25A   FOUND CRACKED.  CRACKED RIB 25A AT THE RIGHT HAND WING INBOARD TRAILING EDGE FLAP HORIZONTAL UPPER FLANGE REMOVED AND REPLACED AS PER SRM 51-40-21 REV 74.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 111.
